# SDR DALA14005405801

- Difficulty date: December 29, 2013
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 40,914 hours, 13,774 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1600-1630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER ANGLE HAS EXFOLIATION CORROSION ON UPPER SURFACE FROM BS 1600-1630, LT MAIN CABIN.  REMOVED CORROSION, BS 1600-1630, CORROSION FOUND TO BE WITHIN LIMITS, BS 1600-1620, CORROSION OUT OF LIMITS BS 1630.  INSTALLED PERMANENT REPAIR IAW E/RA 521543-14, REV ORIGINAL CORROSION REMOVAL ACCOMPLISHED IAW SRM 53-60-13.
